Alert archive / Kentucky / River Flood Warnings in 2021
River Flood Warning 42, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 31, 2021, 4:42 AM CDT for Muhlenberg County, Kentucky. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 4:42 AM CDT (09:42 UTC)
- Expired
- Apr 3, 2021, 11:49 PM CDT
- In force
- 4 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Muhlenberg County, KY
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (KY) at Paradise (PRDK2). The gauge peaked at 19.26 ft at Apr 1, 2021, 5:00 AM CDT.
- Action stage
- 378 ft
- Minor stage
- 380 ft
- Moderate stage
- 386 ft
- Major stage
- 400 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
468
WGUS43 KPAH 310942
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
442 AM CDT Wed Mar 31 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following river in Kentucky...
Green River at Paradise.
.Overnight heavy rainfall has caused a sharp rise on the Green River
at Paradise, pushing it into minor flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-011145-
/O.NEW.KPAH.FL.W.0042.210331T0942Z-210403T1800Z/
/PRDK2.1.ER.210331T0553Z.210331T1800Z.210403T1200Z.NO/
442 AM CDT Wed Mar 31 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Green River at Paradise.
* From early this morning to Saturday afternoon.
* At 4:15 AM CDT Wednesday the stage was 380.9 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 4:15 AM CDT Wednesday was 380.9 feet.
* Forecast...The river is expected to rise to a crest of 381.7 feet
this afternoon. It will then fall below flood stage Saturday
morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
SMITH11 follow-up statements
003
WGUS83 KPAH 311039
FLSPAH
Flood Statement
National Weather Service Paducah KY
539 AM CDT Wed Mar 31 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
Green River at Paradise
.Recent heavy rainfall has caused minor flooding on the Green River
at Paradise.
For the Green River...including Paradise...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
KYC177-011245-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.210331T0553Z.210402T0000Z.000000T0000Z.NO/
539 AM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Green River at Paradise.
* Until further notice.
* At 5:15 AM CDT Wednesday the stage was 381.1 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to 381.2 feet this afternoon. It
will crest at 381.9 feet Friday afternoon. It will show occasional
falls before and then a more steady fall after its crest, but will
remain above flood stage.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
07130
WGUS83 KPAH 311516
FLSPAH
Flood Statement
National Weather Service Paducah KY
1016 AM CDT Wed Mar 31 2021
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County.
For the Green River...including Paradise, Calhoun...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-011730-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T2100Z/
/PRDK2.1.ER.210331T0553Z.210401T0000Z.210404T1500Z.NO/
1016 AM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until Sunday afternoon...
The Flood Warning continues for
the Green River at Paradise.
* Until Sunday afternoon.
* At 9:15 AM CDT Wednesday the stage was 381.6 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.1 feet
this evening. It will then fall below flood stage late Sunday
morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
08830
WGUS83 KPAH 010009
FLSPAH
Flood Statement
National Weather Service Paducah KY
709 PM CDT Wed Mar 31 2021
...The Flood Warning continues for the following river in Kentucky...
Green River at Paradise.
.Recent heavy rainfall has caused minor flooding on the Green River
at Paradise. The river is forecast to crest tonight, then fall below
flood stage Sunday morning.
For the Green River...including Paradise...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-020215-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T1930Z/
/PRDK2.1.ER.210331T0553Z.210401T0600Z.210404T1330Z.NO/
709 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Green River at Paradise.
* Until Sunday afternoon.
* At 6:15 PM CDT Wednesday the stage was 382.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.3 feet
just after midnight tonight. It will then fall below flood stage
Sunday morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
AL717
WGUS83 KPAH 011035
FLSPAH
Flood Statement
National Weather Service Paducah KY
535 AM CDT Thu Apr 1 2021
...The Flood Warning is extended for the following river in
Kentucky...
Green River at Paradise.
.Recent heavy rainfall has caused minor flooding on the Green River
at Paradise. The river is nearing crest now and should then fall
below flood stage early Sunday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-021245-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210405T0000Z/
/PRDK2.1.ER.210331T0553Z.210401T1200Z.210404T1800Z.NO/
535 AM CDT Thu Apr 1 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Green River at Paradise.
* Until Sunday evening.
* At 5:15 AM CDT Thursday the stage was 382.4 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 382.5 feet
this morning. It will then fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
SMITH796
WGUS83 KPAH 011457
FLSPAH
Flood Statement
National Weather Service Paducah KY
957 AM CDT Thu Apr 1 2021
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Minor flooding continues on the Green River at Paradise. The river
has crested, and water levels have begun to fall. The river is
forecast to fall below flood stage late Saturday evening. .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
KYC177-021700-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210405T0000Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0400Z.NO/
957 AM CDT Thu Apr 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Green River at Paradise.
* Until Sunday evening.
* At 9:15 AM CDT Thursday the stage was 382.5 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Saturday evening and continue falling to 377.0 feet Tuesday
morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DWS234
WGUS83 KPAH 021458
FLSPAH
Flood Statement
National Weather Service Paducah KY
958 AM CDT Fri Apr 2 2021
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Water levels continue to fall on the Green River at Paradise. The
river is forecast to fall below flood stage Saturday evening. .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
KYC177-031700-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
958 AM CDT Fri Apr 2 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Green River at Paradise.
* Until late Saturday night.
* At 9:15 AM CDT Friday the stage was 382.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 372.9 feet Wednesday
morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DWS185
WGUS83 KPAH 030126
FLSPAH
Flood Statement
National Weather Service Paducah KY
826 PM CDT Fri Apr 2 2021
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Water levels continue to fall on the Green River at Paradise. The
river is forecast to fall below flood stage Saturday evening. .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
KYC177-040330-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
826 PM CDT Fri Apr 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Green River at Paradise.
* Until late Saturday night.
* At 7:15 PM CDT Friday the stage was 382.0 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
Saturday evening.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DRS786
WGUS83 KPAH 031412
FLSPAH
Flood Statement
National Weather Service Paducah KY
912 AM CDT Sat Apr 3 2021
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County.
.Water levels continue to fall on the Green River at Paradise. The
river is forecast to fall below flood stage this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-040515-
/O.CON.KPAH.FL.W.0042.000000T0000Z-210404T0515Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210403T2315Z.NO/
912 AM CDT Sat Apr 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Green River at Paradise.
* Until late tonight.
* At 7:15 PM CDT Friday the stage was 382.0 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 372.9 feet Wednesday morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
SP540
WGUS83 KPAH 031506
FLSPAH
Flood Statement
National Weather Service Paducah KY
1006 AM CDT Sat Apr 3 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County.
.Water levels continue to fall on the Green River at Paradise. The
river is forecast to fall below flood stage this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-040730-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0730Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0130Z.NO/
1006 AM CDT Sat Apr 3 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Green River at Paradise.
* Until late tonight.
* At 9:15 AM CDT Saturday the stage was 381.2 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 372.9 feet Thursday morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
SP723
WGUS83 KPAH 040127
FLSPAH
Flood Statement
National Weather Service Paducah KY
827 PM CDT Sat Apr 3 2021
...The Flood Warning is extended for the following rivers in
Kentucky...
Green River at Paradise
.Water levels continue to fall on the Green River at Paradise. The
river is forecast to fall below flood stage this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
KYC177-040815-
/O.EXT.KPAH.FL.W.0042.000000T0000Z-210404T0807Z/
/PRDK2.1.ER.210331T0553Z.210401T1345Z.210404T0207Z.NO/
827 PM CDT Sat Apr 3 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Green River at Paradise.
* Until late tonight.
* At 7:15 PM CDT Saturday the stage was 380.3 feet.
* Flood stage is 380.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 372.9 feet Thursday morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DAVEB782
WGUS83 KPAH 040449
FLSPAH
Flood Statement
National Weather Service Paducah KY
1149 PM CDT Sat Apr 3 2021
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Paradise
KYC177-040600-
/O.CAN.KPAH.FL.W.0042.000000T0000Z-210404T0449Z/
/PRDK2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1149 PM CDT Sat Apr 3 2021
...The Flood Warning for the Green River at Paradise has been
cancelled...
The Flood Warning is cancelled for
the Green River at Paradise.
* At 11:15 PM CDT Saturday the stage was 379.9 feet.
* Flood stage is 380.0 feet.
* Forecast...The river is expected to fall to 372.9 feet Thursday
morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DAVEBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 31, 2:52 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 31, 2:52 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
252 AM CDT Wed Mar 31 2021
.SHORT TERM...(Today through Friday night)
Issued at 250 AM CDT Wed Mar 31 2021
Even with the progressive nature of the trough axis through the
WFO PAH forecast area today,there will still be enough mid-level
moisture to kick out a brief round of isolated to locally
scattered light showers from late morning into the early afternoon
today from west to east. Rainfall amounts will be skimpy to say
the least.
There is some concern that minimum daytime relative humidities
will drop into the 15-25 percent range over the southeast Missouri
Foothill/Mark Twain N.F. area this afternoon, along with winds
nearing 15 mph. With the recent rainfall, short term fuel
moistures should remain elevated enough to inhibit significant
fire danger, but elevated fire concern may be an issue between 2
pm and 6 pm in that area.
The main focus after this afternoon will be freezing temperature
and frost tonight and again Thursday night into Friday morning.
The current Freeze Warning and Freeze Watch will remain in place
with this forecast package, following collaboration with
surrounding NWS offices.
At this point, given the 3 to 4 hour duration of freezing and
sub-freezing temperatures, latent heat of evaporation, elevated
relative humidities, and winds of 5 to 7 knots overnight tonight,
still see this as a low end freeze warning for agricultural
interests.
However, the freeze watch in effect for late Thursday night into
Friday morning looks ideal for a freeze/hard freeze event for the
entire WFO PAH forecast area. Anticipate a freeze/hard freeze
warning will be issued later today for the entire area. Most winds
will be less two knots with good radiational cooling, under clear
skies. Although some ground crops and orchards have progressed
better than expected, some locations will still be impacted by the
duration of the cold temperatures overnight.
The majority of the area will be within surface high
pressure center Thursday night with maximum dry air at the
surface and aloft, aiding in cooling at night and rapid warming
going into Friday afternoon. Anticipate a 25 to 30 degree rise in
temperatures on Friday, especially over southeast Missouri and in
southern Illinois, generally west of Interstate 57, where
southerly wind flow returns.
.LONG TERM...(Saturday through Tuesday)
Issued at 250 AM CDT Wed Mar 31 2021
Surface high pressure ridging across the Tennessee River Valley
slides east and anchors over Appalachia this weekend. 850 MB Temps
respond to the return flow southerlies, basically doubling by Sunday
evening. Thus, seasonal highs in the lower 60s today, will nudge
toward 70F for Sunday.
The warming trend continues/increases next week, as the upper levels
of the atmosphere start to contribute. The weekend's northwesterlies
aloft transition to a more favorable warming compression upon our
atmospheric column, as the evolving upper ridge moves overhead. The
warming remains pronounced even as a storm system takes shape in the
High Plains by mid week, as upper level southwesterlies warm the top
part of the column and return flow southerlies around the now
Bermuda high at the surface warm the lower trop. The NAEFS suggests
90th percentile temperatures by day 7. Fortunately, we remain dry
for this forecast, but that may be changing as the 8-14 day outlook
signals a potentially wetter period knocking.
&&
.AVIATION...
Issued at 1203 AM CDT Wed Mar 31 2021
Showers are moving out of the Quad State at this time, with little
in the manner of additional showers developing behind it. The
cold front is making its way through the region, which will shift
winds to northwesterly 15 kts gusting to 20-25 kts. Cigs are
expected to lift to VFR by morning. A few showers are possible
tomorrow in far southern portions of SEMO and W KY.
&&
.CLIMATE...
Issued at 250 AM CDT Wed Mar 31 2021
With thanks to my fellow forecaster doing some climate research,
it looks like several locations may approach or exceed record
lows Thursday night into Friday morning. Here is what is forecast
with this package.
April 2nd --
Evansville IN (EVV) Forecast Low 24F - Last Record Low 27F (2013)
Paducah KY (PAH) Forecast Low 26F - Last Record Low 26F (1961)
Cape Girardeau MO (CGI) Forecast Low 26F-Last Record Low 27F(1961)
Poplar Bluff MO (POF) Forecast Low 27F-Last Record Low 25F (1924)
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Freeze Watch from late Thursday night through Friday morning for
ILZ075>078-080>094.
Freeze Warning from 1 AM to 9 AM CDT Thursday for ILZ075>078-
080>094.
MO...Freeze Watch from late Thursday night through Friday morning for
MOZ076-086-087-100-107>112-114.
Freeze Warning from 1 AM to 9 AM CDT Thursday for MOZ076-086-087-
100-107>112-114.
IN...Freeze Watch from late Thursday night through Friday morning for
INZ081-082-085>088.
Freeze Warning from 1 AM to 9 AM CDT Thursday for INZ081-082-
085>088.
KY...Freeze Watch from late Thursday night through Friday morning for
KYZ001>022.
Freeze Warning from 1 AM to 9 AM CDT Thursday for KYZ001>022.
&&
SHORT TERM...Smith
LONG TERM...DH
AVIATION...ATL
CLIMATE...SmithHazardous weather outlook, Mar 31, 3:03 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 303 AM CDT Wed Mar 31 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 303 AM CDT Wed Mar 31 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Minor frost and a brief period of sub-freezing temperatures will be possible early Thursday morning. A longer period of sub-freezing temperatures and an extensive coverage of frost is forecast for Thursday night into Friday morning. A Freeze Warning remains in effect for late tonight into Thursday morning and a Freeze Watch continues for late Thursday night into Friday morning. An elevated fire danger will exist for the southeast Missouri Foothills during the middle to late afternoon hours today, given the lowered relative humidity and higher winds. River flooding continues on some of the main rivers and tributaries in the outlook area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Sustained southerly winds of 15 mph with occasional gusts of 20 to 25 mph may generate choppy waters on area lakes and rivers this Saturday. Boaters should exercise caution on area waterways. River flooding continues on some of the main rivers and tributaries in the outlook area. Otherwise, no other hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Smith/DH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:20 PM CDT | Freeze Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 45 hr |
Nearby
River Flood Warnings in Kentucky, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.